# SDR FDEA200909053259

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 90,528 hours, 33,094 cycles
- Engine: Ge CF66D
- Engine time: 3,587 hours, 1,678 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Lead
- Part number: CF66D
- Part serial: 451403
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 78,965 hours, 29,251 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENG 2 EGT HI" LEVEL ONE ALERT DURING DESCENT. EGT  WAS 1092 IN RED.MOVED THROTTLE TO IDLE, APPROX 20  SECONDS LATER ALERT CHANGED TO LEVEL 1 "ENG 2  EXCEEDAMCE", TEMP INDICATION DECREASED TO AROUND  900. APPROX 10 SECONDS LATER TEMP INCREASED ABOVE  RED LINE WITTH LEVEL 2 ALERT AGAIN. ENGINE SHUT  DOWN IAW CHECKLIST.  REMOVED NR 2 ENGINE EGT LEADS AND EGT HARNESSES AND  BEGAN INSTALLATION. REF. MD10 AMM 77-21-01-2,  77-21-02-2.  REQUIRES OPS CK.  PERFORMED NR 2 ENG HIGH POWER RUN.  EGT PARAMETERS REMAINED NORMAL, NO FLUCTUATIONS OR DEFECTS NOTED.  REMOVED AND REPLACED NR 1 AND NR 3 AIU'S.
